# SDR GUUA04070701

- Difficulty date: April 7, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120231
- Aircraft time: 33,487 hours, 33,233 cycles
- Engine: Pwa PW118
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Unknown
- Location: Ailerons
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT: 0253, DURING FINAL APPROACH FLIGHT CONTROLS WILL NOT PERMIT RT AILERON INPUT.  INSPECTED LT AILERON CONTROL SURFACE REMOVED PANELS AND INSPECTED CABLES, PULLEYS, BEARING ATTACHMENTS ALSO INSPECTED AILERON CONTROL QUADRANTS UNDER THE FLOOR FOR LOOSE ITEMS CABLES PULLEYS AND CONTROL RODS NO DEFECTS NOTED CONTROLS ARE FREE NO BINDING. TEST FLIGHT SATISFACTORY.
